# SDR IPXA10562441

- Difficulty date: August 29, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- Engine: Pwa PW2040
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Angle
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, NR 1 ENGINE LT THRUST REVERSER COWL LOWER BIFURCATION OUTER FAIRING LOWER ANGLE AND WEB ARE CHAFED.  R & R IAW SRM 54-31-02-1A1; SRM 51-10-02-0G; SRM 51-40-05-0G; AMM 78-31-01-8.
